# SDR SIMA20210508001

- Difficulty date: May 8, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 39,413 hours, 34,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CIELING EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOR CEILING EMERGENCY LIGHT LAMP IN REF WITH EMB 145 AMM 33-50-09.
